Boundary behavior of analytic functions that parametrize a minimal surface
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a0,
author = {R. N. Abdulaev},
title = {Boundary behavior of analytic functions that parametrize a minimal surface},
journal = {Differencialʹnye uravneni\^a},
pages = {3--9},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a0/}
}
R. N. Abdulaev. Boundary behavior of analytic functions that parametrize a minimal surface. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 3-9. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a0/